# SDR UIEA2022062700672

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747
- Aircraft serial: 30609
- Aircraft time: 89,425 hours, 16,564 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP - APU FIRE WALL FWD SIDE COUNT FROM BOTTOM #2 ATT STIFFENER RHS END FOUND CRACKED( EMP - APU FIRE WALL FWD SIDE WL 276 R/H O/B END STIFFENER P/N: 65B02712-19 CRACK AREA REPAIRED IAW RI-53-00-15717 REV.A )
